MathSciNet Relay Station
MathSciNet bibliographic data
MR2236628 16S99 (70H05)
Yamaleev, Robert M. Complex algebras on $n$-order polynomials and generalizations of trigonometry, oscillator model and Hamilton dynamics. Adv. Appl. Clifford Algebr. 15 (2005), no. 1, 123–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement